Advertisement

Reactions Weekly

, Volume 1694, Issue 1, pp 308–308 | Cite as

Multiple drugs interaction

Various toxicities: 3 case reports
Case report
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

Drug interaction

In a study of five patients, two boys and one girl aged 10−13 years were described who experienced increased busulfan clearance after concomitant administration of dexamethasone and busulfan. Additionally, one boy aged 15 years was described, who developed fatal pulmonary haemorrhage from sinusoidal obstruction syndrome secondary to a decreased busulfan clearance following a concomitant administration of busulfan and fludarabine plus posaconazole [not all routes, doses and indications stated, durations of treatments to reactions onsets not stated].

Patient 1: A 13-year-old boy, who had x-linked chronic granulomatous disease, received busulfan and other drugs as stem cell transplant conditioning regimen. He received IV infusion of busulfan (test dose) 31.8mg...

Reference

  1. Brooks KM, et al. Test Dose Pharmacokinetics in Pediatric Patients Receiving Once-Daily IV Busulfan Conditioning for Hematopoietic Stem Cell Transplant: A Reliable Approach?. Journal of Clinical Pharmacology 58: 332-339, No. 3, Part A, Mar 2018. Available from: URL: http://doi.org/10.1002/jcph.1049 - USACrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Personalised recommendations